# SDR IXXA0200010O

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 85,324 hours, 35,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 85,324 hours, 35,317 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE PREFLIGHT INSPECTION, A CRACK WAS DETECTED ON THE OUTER PLATING AT FUSELAGE STATION 25, LONGERON 33 RIGHT. THE REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION A REPAIR FILLER AND A EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH THE STRUCTURAL REPAIR MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
